# SDR 2012FA0000544

- Difficulty date: June 12, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N821DA
- Make and model: Beech B90
- Aircraft serial: LJ406
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support
- Part number: 50820107
- Condition: Cracked
- Location: Lt Mlg Actuator
- Part time: 13,708 hours, 17,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED THE LANDING GEAR SUPPORT ASSY FOR THE LEFT MLG ACTUATOR HAD CRACKS THAT HAD GONE UNDETECTED.  THE FAILURE OF THIS SUPPORT BRACKET WHILE THE LANDING GEAR WAS BEING EXTENDED, ALLOWED THE LANDING GEAR TO EXTEND ENOUGH  TO PROVIDE A DOWN AND LOCKED INDICATION WITHOUT THE GEAR ACTUALLY BEING DOWN AND LOCKED.  ON ROLL OUT AFTER TOUCH DOWN,  LT MLG COLLAPSED.
